# SDR SWAA2022030275187

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY STA 663; RBL 8 VERTICAL ATTACH ANGLE CRACKED / REMOVED VERTICAL STIFFNER RBL 8 STA 663 FWD SIDE OF VAPOR BARRIER IAW B737-700 SRM 51-40-02-0G-0. RECEIVED ANGLE P/N #38839-1700-0001. W/O: 38839-1700-0001; LOCATED AND DRILLED NEW ANFLE IAW B737-700 SRM 51-40-05-0H-0; INSTALLED THE NEW ANGLE IAW B737-700 SRM 51-40-02-0G-0 AND DWG #144A71 REV: A.
